# SDR HALA0600829

- Difficulty date: October 25, 2006
- Submitted: October 28, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 17,480 hours, 3,437 cycles
- Engine: Pwa PW4060
- Engine time: 6,700 hours, 1,242 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, OIL LEAK FOUND ON ETOPS 2 CHK ON NR 1 ENGINE COMING FROM BOTTOM FWD AREA OF BYPASS DUCT.  T/S IAW FIM 71-08-00, AFTER ENG RUN FOUND ENG OIL LEAKING FROM ANGLED GEARBOX COVER BOLTS, RETORQUED BOLTS IAW MFG ENG MAN 72-62-00, LEAK AND OPS CHK GOOD, GRD RUN IAW AMM 71-00-00.  SECURED ENG COWLS SERVICED ENG OIL TO FULL, COMPLIED WITH HAL M105 NR 580054, OK FOR SERVICE.
